, Volume 360, Issue 3-4, p 1109
Date: 13 Nov 2012

RETRACTED ARTICLE: Radius of convergence of \(p\) -adic connections and the Berkovich ramification locus

You are viewing the full content

This paper has been retracted by the author because of an error. Proposition 3.13 is false and leads to erroneous statements in Theorem 0.8 and its corollary 0.11 and the last sentence of Theorem 0.1.

This paper has been retracted by the author because of an error. Proposition 3.13 is false and leads to erroneous statements in Theorem 0.8 and its corollary 0.11 and the last sentence of Theorem 0.1.